MAUDE Adverse Event Report: BECTON DICKINSON, S.A. 20 ML BD¿ ECCENTRIC LUER SLIP TIP SYRINGE; PISTON SYRINGE

BECTON DICKINSON, S.A. 20 ML BD¿ ECCENTRIC LUER SLIP TIP SYRINGE; PISTON SYRINGE
Catalog Number 300613
Medical Device Problem Codes Leak/Splash (1354); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the stopper on the 20 ml bd¿ eccentric luer slip tip syringe was loose.The following was translated from french to english: the rubber of the plunger of a 20ml syringe is not airtight.The leak occurred while the syringe was being used.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Pr 8971913 follow up mdr for device evaluation: no photos or physical samples that display the reported condition were available for investigation.A device history review was performed for the reported lot 2308754, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this incident.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures, including leakage testing.Ten retained samples of lot 2308754 were used for additional evaluation.The product was visually inspected, no defects or damage was noted on any of the syringe components that could lead to a leak and all stoppers were verified to be properly assembled on to the plunger rod.Leakage testing was performed and product was verified to meet required specification.Based on the available information, we cannot identify a root cause at this time.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.

Brand Name
20 ML BD¿ ECCENTRIC LUER SLIP TIP SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17917003
Report Number3003152976-2023-00458
Device Sequence Number2956608
Product Code FMF
UDI-Device Identifier30382903006138
UDI-Public(01)30382903006138
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number300613
Device Lot Number2308754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown